Mather, John N.
Stability of C mappings, III. Finitely determined map-germs
Publications Mathématiques de l'IHÉS, Tome 35 (1968) , p. 127-156
Zbl 0159.25001 | MR 43 #1215a | 19 citations dans Numdam
URL stable : http://www.numdam.org/item?id=PMIHES_1968__35__127_0

Bibliographie

[1] S. Lang, Introduction to Differentiable Manifolds, New York, Interscience, 1962. MR 27 #5192 | Zbl 0103.15101

[2] B. Malgrange, Ideals of Differentiable Functions, London, Oxford University Press, 1966. Zbl 0177.17902

[3] J. Mather, Stability of C∞ mappings : I. The division theorem, Annals of Math., vol. 87, 1968, pp. 89-104 ; II. Infinitesimal stability implies stability (to appear in the Annals of Math.). MR 38 #726 | Zbl 0159.24902

[4] J.-Cl. Tougeron, Une généralisation du théorème des fonctions implicites. Équivalence des idéaux de fonctions différentiables, C. R. Acad. Sc., Paris, t. 262, pp. 487-489 and pp. 563-565. MR 36 #2170 | Zbl 0136.03905

[5] J.-Cl. Tougeron, Idéaux de fonctions différentiables, Thèse, Université de Rennes, 1967 (to appear in the Annales de l'Institut Fourier). Numdam | Zbl 0162.18502